The simplicity of the quotient algebra M(A)/A of a simple C*-algebra.
Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 119-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quotient algebra, -unital stably semi-finite -algebra, multiplier algebra, continuous dimension scale
@article{MS2_1989__65_2_167071,
author = {Huaxin Lin},
title = {The simplicity of the quotient algebra {M(A)/A} of a simple {C*-algebra.}},
journal = {Mathematica Scandinavica},
pages = {119--128},
year = {1989},
volume = {65},
number = {2},
zbl = {0707.46041},
url = {http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167071/}
}
Huaxin Lin. The simplicity of the quotient algebra M(A)/A of a simple C*-algebra.. Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 119-128. http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167071/